# SDR AALA202501215272

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 65,949 hours, 27,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN ENTRY DOOR SLIDE GIRT STRAP NOT SECURED CORRECTLY. READJUSTED GIRT STRAP ON MAIN ENTRY DOOR PER AMM 25-94-10.
